# SDR SWAA2021071981821

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727D - BS747 LBL21 WL156. ; / [01] UPDATED MEASUREMENT TABLE; [02] EVALUATED CORROSION FROM 727D-747 DEEPEST MEASUREMENT WAS AT BS 767 FOUND 0.020 REMOVED FROM ORIG 0.040 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING MICROMETER P/N 4566A S/N UNKOWN; [03] DEEPEST MEASUREMENT WAS AT BS727D+10 NOT BS767; [04] VERIFIED; [05] VERIFIED OUT OF LIMITS; [06] REMOVED ACB LH FLOOR TO SIDEWALL SUPPORT BS727 TO BS847; IAW SRM 51-40-02-0G-0; [07] LOCATED; DRILLED ;DEBURRED NEW FLOOR TO SIDEWALL SUPPORT ; BS 727 - BS 847 LBL 21 WL 156; PER SRM 51-40-05-0G-0; DWG 146A7500.; [08] VERIFIED LOCATED; DRILLED ;DEBURRED NEW FLOOR TO SIDEWALL SUPPORT ; BS 727 - BS 847 LBL 21 WL 156; PER SRM 51-40-05-0G-0; DWG 146A7500.; [09] UPDATED PARTS TABLE; [10] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT ACB BS 727-847; LBL 21; WL 156.; [11] OK TO INSTALL; [12] INSTALLED FLOOR TO SIDEWALL SUPPORT ACB BS 727-847; LBL 21; WL 156 IAW SRM 51-40-02-0G-0; DWG# 146A7500.; [13] VERIFIED INSTALLED FLOOR TO SIDEWALL SUPPORT ACB BS 727-847; LBL 21; WL 156 IAW SRM 51-40-02-0G-0; DWG# 146A7500.; [14] COMPLETED
